Volume 6, Issue 3 (Journal of Control, V.6, N.3 Fall 2012)                   JoC 2012, 6(3): 37-49 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khaleghi Karsalar A, Shafiee M. Solution of Differential-Algebraic Equations in Hessenberg Form Using Sliding Mode Control. JoC 2012; 6 (3) :37-49
URL: http://joc.kntu.ac.ir/article-1-52-en.html
Abstract:   (28570 Views)
In this paper, a method for numerical solution of differential-algebraic equations (DAEs) in Hessenberg form is presented. In this method, a sliding surface proportional to systems index is defined that generates a complete equation to calculate algebraic variables. Since the sliding surface is stable, convergence of the distance from manifold constraint in DAE is satisfied. Finally, the proposed method is applied for some linear and nonlinear index-3 systems. Numerical solutions confirm the accuracy of the proposed technique.
Full-Text [PDF 916 kb]   (3946 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2014/06/12 | Accepted: 2014/06/12 | Published: 2014/06/12

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Journal of Control

Designed & Developed by : Yektaweb